UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Wavelets and Holomorphic Functions Journal article
COMPLEX ANALYSIS AND OPERATOR THEORY, 2018,Volume: 12,Issue: 6,Page: 1421-1442
Authors:  Qian, Tao;  Yang, Qixiang
Favorite  |  View/Download:21/0  |  Submit date:2018/10/30
Holomorphic Wavelets  Holomorphic Functions  Triebel-lizorkin-morrey Spaces  Besov-morrey Spaces  
Adaptive Fourier decomposition of functions in quaternionic Hardy spaces Journal article
Mathematical Methods in the Applied Sciences, 2012,Volume: 35,Issue: 1,Page: 43-64
Authors:  Qian T.;  Sprossig W.;  Wang J.
Favorite  |  View/Download:7/0  |  Submit date:2019/02/11
Adaptive Decomposition  Blaschke Product  Fourier-laplace Series  Greedy Algorithm  Hardy Space  Optimal Approximation By Rational Functions  Quaternionic Holomorphic  Spherical Harmonics  Takenaka-malmquist System